# SDR COMA0360054

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 12,065 hours, 12,094 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5562 TAT AND R/H PITOT HEAT CAUTION MESSAGE.RESET SYSTEM CIRCUIT BREAKERS, FAULT CLEARED.
